Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Does Atripla causes Tinnitus?
Mar 14, 2011

I recently developed tinnitus(it been mild off and on for a while but recently its gotten worse)so i went to see a ENT doctor he checked my meds that i've been taking for years(atripla,sertraline hcl,diovan hct,metformin hcl er,terazosin,levothyroxine,multi vitamin and B right vitamin)and hes wasnt familiar with atripla so he just told me to wait it out and see if it'll ease up. So i saw my infectious disease doctor and he told me to stop taking the vitamin TO START then eliminate the easier meds with the HIV med being the last because its more complicated. I would like to know if it could be the atripla and how long does it take for most meds to clear out of a persons system? Thanx Noisy Ears

Response from Dr. Henry

I have had a small number of patients develop tinnitus possibly from lamuvudine or emtricitabine (latter in Atripla) though often difficult to know for sure since often taking multiple drugs (like you) and tinnitis is fairly common in the general population frequently occuring for no clear reason. KH



Previous
disassociative memories
Next
HIV and Osteoporosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement